# SDR TWAA9806606

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND DENT IN UPPER FUSELAGE SKIN, 1.5 INCH BY 1.5 INCH BY .080 DEEP AT FS 225, ON STRINGER 11L.  REPAIRED DENT PER SRM 53-04 FIG 38.  (M)
